# SDR SWAA2022022215409

- Difficulty date: December 9, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E WIGGLE PLATE JUST I/B OF #1 PYLON IS BROKEN / REMOVED BROKEN WIGGLE PLATE FROM L/W T/E JUST I/B OF #1 PYLON. INSTALLED NEW WIGGLE PLATE IAW SRM 51-40-02-0G-0 PARA 4. & IPC 57-50-00-30.
